Free Access
Issue
R.I.R.O.
Volume 4, Number R2, 1970
Page(s) 57 - 73
DOI https://doi.org/10.1051/m2an/197004R200571
Published online 01 February 2017
  1. BOURBAKI (N.), [1] Intégration, ch. 1, 2, 3, 4. 2e éd.
  2. [2] Théories spectrales, ch. 1 et 2, 1re éd.
  3. CASTAING (Ch.), Quelques applications du théorème de Banach-Dieudonné à l'intégration, Montpellier (1970), publication n° 67.
  4. CASTAING (Ch.) et VALADIER (M.), « Équations différentielles multivoques dans les espaces localement convexes », Rev. Inf. Rech. Op., 16 (1969), 3-16. [EuDML: 193116] [MR: 247237] [Zbl: 0186.21004]
  5. DEBREU (G.) et SCHMEIDLER (D.), The Radon-Nikodym derivative of a correspondence (à paraître). [Zbl: 0263.28004]
  6. DIXMIER (J.), « Sur certains espaces considérés par M. H. Stone », Summa Brasil. Math. 2 (1951), 151-182. [MR: 48787] [Zbl: 0045.38002]
  7. DUNFORD (N.) et SCHWARTZ (J. T.), Linear operators, Part I, John Wiley (1964). [MR: 1009162] [Zbl: 0635.47001]
  8. HÖRMANDER (L.). « Sur la fonction d'appui des ensembles convexes dans un espace localement convexe », Arkiv för Math. 3-12 (1954), 181-186. [MR: 68112] [Zbl: 0064.10504]
  9. IOFFE (A. D.) et TIHOMIROV (V. M.). [1] « Dualité des fonctions convexes et problèmes d'extremum », Uspehi Mat. N. 23-6 (1968), 51-116. [MR: 288601] [Zbl: 0167.42202]
  10. [2] « Sur la minimisation d'une fonctionnelle intégrale », Funkt. an. i priloj. 3-3 (1969), 61-70.
  11. KELLERER (H. G.), « Bemerkung zu einem Satz von H. Richter », Archiv der Math. 15 (1964), 204-207. [MR: 172974] [Zbl: 0178.05001]
  12. KLEE (V.) et OLECH (C.), « Characterizations of a class of convex sets », Math. Scand. 20-2 (1967), 290-296. [EuDML: 165999] [MR: 236650] [Zbl: 0162.44104]
  13. MEYER (P. A.), Probabilités et potentiel, Hermann (1966). [MR: 205287] [Zbl: 0138.10402]
  14. MOREAU (J. J.), « Fonctionnelles convexes », Séminaire sur les équations aux dérivées partielles, II., Collège de France, 1966-1967. [MR: 390443]
  15. NEVEU (J.), Bases mathématiques du calcul des probahilités, Masson (1964). [MR: 198504] [Zbl: 0137.11203]
  16. OLECH (C.), [1] « Extremal solutions of a control system », J. of Diff. Eq., 2-1 (1966), 74-101. [MR: 189866] [Zbl: 0135.32802]
  17. [2] « Existence theorems for optimal problems with vector-valued cost function », Trans. A.M.S. 136 (1969), 159-180. [MR: 234338] [Zbl: 0179.14002]
  18. [3] « Existence theorems for optimal control problems involving multiple intégrals », J. of Diff. Eq. 6 (1969), 512-526. [MR: 246184] [Zbl: 0184.19404]
  19. PALLU DE LA BARRIÈRE (R.), Cours d'Analyse Convexe (cours oral), Paris, 1970. [Zbl: 0133.39601]
  20. ROCKAFELLAR (R. T.), [1] « Integrals which are convex functionals ». Pacific, J. Math. 24-3 (1968), 525-539. [MR: 236689] [Zbl: 0159.43804]
  21. [2] « Measurable dependance of convex sets and functions on parameters », J. Math. An. Appl. 28-1 (1969), 4-25. [MR: 247019] [Zbl: 0202.33804]
  22. VALADIER (M.), « Multi-applications mesurables à valeurs convexes compactes », J. Maths. pures et appl. (à paraître). [Zbl: 0186.49703]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you